# SDR CA070508002

- Difficulty date: May 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,560 hours
- Engine: Allsn 250C30
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064106001
- Condition: Broken
- Location: Engine Mount
- Part time: 11,747 hours
- Component: Engine Mount, Bell, 206064106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON STARTING A 200HR SCHEDULED INSPECTON FOUND LT ENGINE MOUNT LEG BROKEN IN (2) PIECES AND UPON REMOVAL FOUND SEVERE INTERNAL CORROSION THAT CAUSED THE WALL THICKNESS TO DEGRADE TO THE POINT OF COLLAPSE AND FAILURE. (TC NR 20070508002)
